Alert archive / South Carolina / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 29, NWS Wilmington, NC

June 15, 2021Horry County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 15, 2021, 3:54 PM EDT for Horry County, South Carolina. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2021, 3:54 PM EDT (19:54 UTC)
Expired
Jun 15, 2021, 4:30 PM EDT
In force
36 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Horry County, SC

The radar

The Wilmington radar (KLTX), 70 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:20 PM EDTTSTM WND DMG4 Ne Forestbrook, SCLARGE TREE LIMBS SNAPPED BY STRONG WINDS IN THE AVALON FAMILY COMMUNITY NEIGHBORHOOD IN CAROLINA FOREST. TIME OF EVENT IS RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:58 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2021-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2021-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1323 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

022 
WUUS52 KILM 151954
SVRILM
SCC051-152030-
/O.NEW.KILM.SV.W.0029.210615T1954Z-210615T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
354 PM EDT Tue Jun 15 2021

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Horry County in northeastern South Carolina...

* Until 430 PM EDT.

* At 353 PM EDT, a severe thunderstorm was located over Pee Dee
  Crossroads, or 7 miles west of Conway, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Myrtle Beach, Conway, Red Hill, Myrtle Beach Airport, Socastee,
  Horry, Hickory Grove, Homewood, Horry Georgetown Technical College
  Conway Campus, Adrian, Pee Dee Crossroads, Nixonville, Dongola,
  Forestbrook, Hammond, Coastal Carolina University, Lighthouse Care
  Center Of Conway and Conway Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3376 7923 3379 7925 3381 7925 3382 7926
      3383 7925 3384 7926 3389 7926 3389 7927
      3395 7927 3399 7881 3369 7888 3368 7889
TIME...MOT...LOC 1953Z 272DEG 25KT 3387 7919 

HAIL...1.00IN
WIND...60MPH
 
$$

SHK
1 follow-up statement
312 
WWUS52 KILM 152021
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
421 PM EDT Tue Jun 15 2021

SCC051-152030-
/O.EXP.KILM.SV.W.0029.000000T0000Z-210615T2030Z/
Horry SC-
421 PM EDT Tue Jun 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HORRY COUNTY WILL
EXPIRE AT 430 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern South Carolina.

LAT...LON 3376 7923 3379 7925 3381 7925 3382 7926
      3383 7925 3384 7926 3389 7926 3389 7927
      3395 7927 3399 7881 3369 7888 3368 7889
TIME...MOT...LOC 2020Z 272DEG 25KT 3386 7898 

$$

SHK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:40 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 15, 2:40 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
240 PM EDT Tue Jun 15 2021

.SYNOPSIS...
Strong to severe thunderstorms will be possible late this
afternoon and early evening associated with a cold front. Drier
air will filter in behind the front through the end of the week.
Moisture returns later in the weekend and early next week,
leading to an increase in showers and thunderstorms.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
No significant changes to our thinking with the activity expected
for the rest of today into early this evening. A surface cold front
ahead of a mid level trough is extending SW to NE across our CWA
this afternoon. Convection is starting to ramp up near this feature
(and other boundaries) and that should be the trend over the next
couple of hours. As highlighted earlier, some storms may become
strong to severe given ample instability and 30-40kts of bulk shear.
Main threats continue to be damaging wind gusts and hail, along with
frequent lightning and some ponding on roadways. See SVR Tstm Watch
274 for details. SVR threat will diminish earlier over inland
counties with drier air moving in and we will adjust as needed. Main
support for SVR from latest probabilistic and deterministic models
continues to be closer to the coast through approx 15/23z,
before the threat diminishes/pushes offshore as front slides to
and then just off the coast.

Models look drier tomorrow in post frontal regime, with precipitable
water values dropping to 75-100% of normal compared to ~1.5x normal
today esp. near coast. bulk of guidance is showing limited QPF along
the sea breeze, and have capped POPs to slight chance as a result.
Temps tomorrow look near to slightly below normal for most in the
mid to upper 80s, but dewpoints will be several degrees lower so it
should feel notably drier. Dry for Wednesday night with lows in the
lower to mid 60s, which is a few degrees below normal.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Upper trough axis will make its way off the eastern seaboard
Thursday. A deep layer of dry air will prevail over the area through
Friday night, as the trough exits and low amplitude ridging
traverses the Carolinas. No PoPs anticipated this period. High temps
near climo (mid-upper 80s) on Friday, warming to upper 80s/low 90s
Friday in response to ridging aloft. Lows Thursday night will range
from the low 60s inland to mid/upper 60s coast as unseasonably low
dewpoints hold on another night. Friday night, lows will only dip to
around 70 as dewpoints recover.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Widely scattered showers and thunderstorms will re-enter the
forecast Saturday night and Sunday as moisture begins to increase.
Models are projecting a Gulf low to move into SE Texas and Louisiana
Saturday-Sunday, with a slug of moisture drawn across the forecast
area early next week as the wave opens up and lifts northeast. This
will lead to increasing areal coverage of showers/storms Monday and
Tuesday.

Deep westerlies on Saturday should keep the sea breeze pinned close
to the coast, and with insolation, should see temps reach in the low-
mid 90s. The increase in clouds and added potential for
showers/storms Sunday-Tuesday will keep max temps down in the upper
80s to around 90...close to normal for mid June.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Strong storms are expected to develop by mid afternoon, mainly
at the coastal terminals. DCAPE is quite high, so expect strong
winds as the storms move in. ILM stands the best chance for a
strong storm. Most of the activity will exit the coast by 23Z.
Post frontal winds will shift to the northwest. Continued
northerly flow on Tuesday.

Extended Outlook...Mainly VFR with brief bout of MVFR/IFR from
isolated tstorms across all terminals Tue and Wed. Drying trend
expected through end of the week with only isolated convection.

&&

.MARINE...
Through Wednesday Night: An approaching cold front will lead to
increasing but sub SCA SW/S winds and associated short period
seas through early this evening. In addition, a few strong to
severe thunderstorms are possible through early this evening.
See SVR tstm watch 274 for details. Front will push offshore
tonight leading to a period of light NW to N then NE winds into
early Wed. Speeds should be below 15kt given weak post frontal
high building in, which means a sea breeze will develop near the
coast tomorrow afternoon. Seas tomorrow should be mostly 2 to 3
ft in minor ESE swell and local wind waves...fading further
tomorrow night as modest land breeze to Nly flow redevelops.
Mostly dry tomorrow/tomorrow night.

Thursday through Sunday: Surface low a few hundred miles off
the NC coast will lift to the NE through the period. Light
northerly winds are expected early Thursday, but with a weak
pressure gradient left in its wake, there will be variability in
the wind direction later Thursday into Friday. Synoptic flow
should become SE by Friday afternoon, shifting to the SW
Saturday in response to a developing Piedmont trough, along with
Bermuda high pressure. A strengthening gradient will push winds
to 15 kts Saturday, and potentially 15-20 kts Sunday. No
significant chance of precip Thursday-Friday, then widely
scattered showers- thunderstorms will be possible Saturday-
Sunday.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...Coastal Flood Advisory from midnight tonight to 5 AM EDT
     Wednesday for NCZ107.
MARINE...None.

&&

SYNOPSIS...ILM
NEAR TERM...MCK/MCW
SHORT TERM...CRM
LONG TERM...CRM
AVIATION...43
MARINE...ILM
Hazardous weather outlook, Jun 15, 2:06 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
206 PM EDT Tue Jun 15 2021

NCZ106-108-161815-
Coastal Pender-Coastal New Hanover-
206 PM EDT Tue Jun 15 2021

...SEVERE THUNDERSTORM WATCH 274 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-161815-
Coastal Brunswick-
206 PM EDT Tue Jun 15 2021

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SEVERE THUNDERSTORM WATCH 274 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-161815-
Coastal Horry-Coastal Georgetown-
206 PM EDT Tue Jun 15 2021

...SEVERE THUNDERSTORM WATCH 274 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-109-SCZ024-032-033-039-055-058-059-161815-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Dillon-
Florence-Marion-Williamsburg-Inland Georgetown-Central Horry-
Northern Horry-
206 PM EDT Tue Jun 15 2021

...SEVERE THUNDERSTORM WATCH 274 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ017-023-161815-
Marlboro-Darlington-
206 PM EDT Tue Jun 15 2021

...SEVERE THUNDERSTORM WATCH 274 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-161815-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
206 PM EDT Tue Jun 15 2021

...SEVERE THUNDERSTORM WATCH 274 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-161815-
Inland New Hanover-
206 PM EDT Tue Jun 15 2021

...SEVERE THUNDERSTORM WATCH 274 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
EDT WEDNESDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Coastal Flood Advisory.

A few strong to severe thunderstorms are possible, main threat will
be isolated damaging wind gusts and hail. Frequent lightning is also
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 15, 2:39 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Wilmington NC
239 PM EDT Tue Jun 15 2021

SCZ032-033-058-059-151945-
Marion SC-Northern Horry SC-Florence SC-Central Horry SC-
239 PM EDT Tue Jun 15 2021

...SPECIAL WEATHER STATEMENT FOR CENTRAL FLORENCE...NORTHWESTERN
HORRY AND MARION COUNTIES UNTIL 345 PM EDT...

At 238 PM EDT, Doppler radar was tracking a strong thunderstorm over
Evergreen, or 7 miles southeast of Florence, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Florence, Marion, Mullins, Horry, Pamplico, Galivants Ferry, Hyman,
Effingham, Gapway, Brittons Neck, Rains, Gresham, Friendfield,
Claussen, New Hope, Evergreen, Francis Marion University, Aynor,
Carolinas Hospital System and Carolinas Hospital System - Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern South Carolina.

LAT...LON 3400 7977 3418 7978 3423 7903 3385 7908
TIME...MOT...LOC 1838Z 269DEG 27KT 3409 7969

SHK
Special weather statement, Jun 15, 2:49 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wilmington NC
249 PM EDT Tue Jun 15 2021

SCZ056-151900-
Coastal Georgetown SC-
249 PM EDT Tue Jun 15 2021

...SPECIAL WEATHER STATEMENT FOR EAST CENTRAL GEORGETOWN COUNTY UNTIL
300 PM EDT...

At 248 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pawleys Island. This storm is moving to the east at 30 miles per
hour.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
DeBordieu Colony, Pawleys Island, Murrells Inlet and Litchfield
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern South Carolina.

LAT...LON 3336 7922 3350 7922 3354 7917 3355 7902
      3354 7902 3353 7904 3352 7904 3349 7908
      3339 7915 3336 7915
TIME...MOT...LOC 1848Z 269DEG 1KT 3345 7918

SHK
Special weather statement, Jun 15, 3:19 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington NC
319 PM EDT Tue Jun 15 2021

NCZ105>108-151945-
Inland New Hanover NC-Coastal Pender NC-Inland Pender NC-
Coastal New Hanover NC-
319 PM EDT Tue Jun 15 2021

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN NEW HANOVER AND
SOUTHEASTERN PENDER COUNTIES UNTIL 345 PM EDT...

At 319 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rocky Point, or 9 miles south of Burgaw, moving southeast at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Rich Inlet, Figure Eight Island, Hampstead, Topsail Beach, Cape Fear
Community College North Campus, Ashton, Rocky Point, Topsail, Castle
Hayne, Bayshore, Scotts Hill, Ogden, Porters Neck, Woodside and
Murrayville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern North Carolina.

LAT...LON 3432 7769 3429 7772 3428 7774 3424 7777
      3440 7799 3452 7784 3439 7759
TIME...MOT...LOC 1919Z 306DEG 30KT 3443 7787

MORGAN
Special weather statement, Jun 15, 3:23 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington NC
323 PM EDT Tue Jun 15 2021

NCZ107>110-152030-
Inland New Hanover NC-Inland Brunswick NC-Coastal New Hanover NC-
Coastal Brunswick NC-
323 PM EDT Tue Jun 15 2021

...SPECIAL WEATHER STATEMENT FOR CENTRAL NEW HANOVER AND EAST CENTRAL
BRUNSWICK COUNTIES UNTIL 430 PM EDT...

At 323 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from North Masonboro Island to South Masonboro
Island to Boiling Spring Lakes. Movement was east at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Wilmington, Carolina Beach, Wrightsville Beach, Kure Beach, South
Masonboro Island, Snows Cut, North Masonboro Island, Boiling Spring
Lakes, Mayfaire, Fort Fisher, Myrtle Grove, Sea Breeze, Masonboro,
Windemere, Landfall, Seagate, University Of North Carolina At
Wilmington, Silver Lake and Cape Fear Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern North Carolina.

LAT...LON 3415 7784 3394 7793 3400 7818 3411 7793
      3425 7785 3425 7776
TIME...MOT...LOC 1923Z 280DEG 18KT 3417 7782 3410 7786 3403 7804

MORGAN
Local storm report, Jun 15, 3:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
343 PM EDT TUE JUN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             ROCKY POINT             34.43N  77.88W
06/15/2021  E0.88 INCH       PENDER             NC   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED NEAR ROCKY POINT.

&&

EVENT NUMBER ILM2100045

MW
Local storm report, Jun 15, 3:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
354 PM EDT TUE JUN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     MARINE TSTM WIND 7 E WRIGHTSVILLE BEACH  34.21N  77.67W
06/15/2021  M56 MPH          AMZ250             NC   BUOY

            BUOY 41038 REPORTED AT GUST OF 49 KTS

&&

EVENT NUMBER ILM2100046

MW

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:39 PM EDTSpecial Weather StatementILMFlorence, Marion66 min
Jun 15, 2:49 PM EDTSpecial Weather StatementILMGeorgetown11 min
Jun 15, 3:12 PM EDTSevere Thunderstorm WarningILMFlorence, Horry, Marion48 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.